# SDR SWIA201439615

- Difficulty date: October 6, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATTERY ANGLE HAS CRACK AT UPPER RADIUS.  C-CHECK, COMPLIED WITH PERMANENT REPAIR -2 ON LT WING BATTERY ANGLE IAW REO.
